MAUDE Adverse Event Report: K2M, INC. CORPECTOMY CAGE WITH SET SCREW; SIZE 12X14MM, 22-28MM, 0°, 0-20°; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE - CERVICAL

K2M, INC. CORPECTOMY CAGE WITH SET SCREW; SIZE 12X14MM, 22-28MM, 0°, 0-20°; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE - CERVICAL
Catalog Number 7512-21428L0-G3
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that a capri expandable corpectomy cage with set screw was unable to expand intra-operatively.The procedure was completed successfully with a five-minute surgical delay and no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Corrected data: g1.H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
No new information.

Brand Name
CORPECTOMY CAGE WITH SET SCREW; SIZE 12X14MM, 22-28MM, 0°, 0-20°
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE - CERVICAL
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key24273223
Report Number3004774118-2026-00032
Device Sequence Number9948248
Product Code PLR
UDI-Device Identifier10888857522978
UDI-Public10888857522978
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K211320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7512-21428L0-G3
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer02/07/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown